Lemsip Cough Max Capsules are used to provide relief to symptoms of cold and influenza, including chesty coughs. It also relieves fever, headaches, mucus coughs, body aches, sinus pain, sore throats, and blocked noses.
Do not take if you are allergic to any of the ingredients. Do not take in conjunction with other medicines containing paracetamol as a paracetamol overdose can damage the kidneys and the liver. Do not overdose and in case of inadvertent overdosing, consult your doctor immediately. Persistently heavy drinkers and those with liver diseases arising out of alcohol consumption are at greater risk of paracetamol overdosing. Ask your doctor for advice if your cough is yellow, green, rusty-brown or smelling foul or if you are experiencing shortness of breath, difficulty in breathing, wheezing, pain in the chest, calf swelling and pain, sudden loss of weight, recurring cough during the night or a cough that refuses to go away. Keep out of reach of children. Should not be administered to children below 12.
The capsules should be swallowed with water not chewed. Adolescents who are 16 years or older and adults should take two capsules at a time limiting themselves to the dose four times daily. At least a four-hour interval between doses should be allowed. The capsules can be taken any time; there is no necessity of having any food before or after.
Paracetamol 500 mg, Guaifenesin 100 mg.and Phenylephrine HCI 6.1 mg.
Write a reviewYour Name:
Your Review: Note: HTML is not translated!
Rating: Bad Good
Enter the code in the box below: